# SDR UALA2013052803710

- Difficulty date: May 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 47,804 hours, 5,791 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 29
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  MESSAGE FOR APU BATTERY CHARGER. APU BATTERY CHARGER REPLACED IAW AMM.  APU ELECT START NORMAL.
